We have had the EEG and MRI's. The Doc stated she had a beautiful brain. No lesions could be detected. He did say on our last visit after starting the Vimpat that he would like another MRI in the near future.
Well, my wife has also developed a wonderful case of claustrophobia, making the MRI's a challenge for her.View Thread
My wife was diagnosed with Epilepsy when she was just a baby. The treatment discontinued after her seventh b-day as she no longer had seizures. She was unaware of this as her mother never passed on the information to her. In the 20 years we have been together, she had fainting spells and severe migraines on occasion, she wrote this off as having low blood pressure (???I don' t know why). Though no Doctor ever had an answer to the headaches or fainting. Weird huh?
Well we got a triple-whammy this past year in July. Diagnosed with epilepsy after fainting at the doctors office, he recognized it as a mini-seizure. On top of that she has had neck surgery two months after diagnosys and needs something done with her lumbar spine. She is always in moderate to severe pain in her lower back.
Doctor recommended a Neuro and we were off to the races. Well she has been on Levetiracetam 1500 a day since July. Out of work, unable to drive, unable to take her long walks daily, she is losing her zest for life. She has gained about 30 pounds and is far from the woman (emotionally) that I remember.
One month ago the Neuro added Vimpat to the regimen because she is still having seizures.
Now all along in the 20 years she has only had fainting spells associated with what we now know is epilepsy. Once treatment started they have turned into the higher level with muscle tensing coupled with auras . They are more frequent as well, at least once a week, when before treatment it was maybe four times a year. Though headaches a lot.
On the bright side she no longer had headaches.
I'm not even sure what I'm asking here.? Anyone else have similar experiences? Did you change your meds to something else? View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.